# SDR FDKA200803116

- Difficulty date: March 18, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 13,698 hours, 13,137 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200108049
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 13,689 hours, 13,132 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6014 JFK- BUF (1856 PHX LCL).  COCKPIT FILLED WITH SMOKE AND HAD A BURNING PLASTIC SMELL.  MX REMOVED AND REPLACED AIR CYCLE MACHINE.
